Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dark urine, decreased urine flow, peeling hands and feet. Have CKD/FSGS, low creatinine. Serious?

I have CKD/FSGS with a GFR of 37 and creatinine of 1.7 as of 2/2012. The last 2-3 weeks I have noticed that my urine is darker, more of an orange color, I have decreased urine output and my hands and feet are peeling. Could this mean that there is something going wrong that I need to discuss with my Neph?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
FSGS/ckd is progressive condition. but serum creat of 1.7 is not a very serious issue. but we have to see if serum creatinine is progressively rising or the proteinuria is increasing. such situation requires urgent measures. dark urine does not signify severity of disease. decrease urine with peeling f skin can occur due to persistent swelling as a part of the FSGS ( nephrotic syndrome). definitely youu should consult the nephrologist.
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor